I have had a problem for almost a year now. Last March I noticed that the flourescent lights in my school bothered me. Then one day I suddenly began to feel a sudden dropping sensation. When I was sitting in my flourescently lit classrooms sometimes I would get weird visual disturbances. Things just looked strange, for example, the speaker's eyes in the front of the room would often look strange.
The dropping/vertigo feeling got worse. I began to develop a panic response to it. I became somewhat agoraphobic and couldn't go to the store alone and without great effort. I went to a regular doctor, a neurologist, had an MRI, I saw an ear specialist and a very well qualified eye doctor, all normal. I saw a psychiatrist who diagnosed me with panic disorder NOS. This was at an emergency treatment setting until I could get to a regular psychiatrist. She gave me Ativan and that helped immensely. I saw the regular psychiatrist and he diagnosed me as having mild bipolar and put me on lexapro and lamictal. He also gave me some more ativan but wanted to decrease usage. I got down to where I was only taking it maybe once a month and doing fairly well. I really never felt any mood swings so I am not sure about that diagnoses now in retrospect. However, I was very irritable at times.
Now however things are much worse again. I am constantly dizzy with never a moment without it. It is not the vertigo like before, however sometimes it is worse than others, such as when I am moving around or under flouresecent lights. My breathing catches from time to time while I am inhaling. I have periodic spells where things just feel weird. I feel extremely irritable periodically. I do not feel anxious or depressed, except of course that I am concerned abot what is going on and really really really tired of being unwell. My health has been very good until this past year. No illness or disease, with the expection of migraines when I was younger. I have not had one in years now though. I am 36, have not had ativan for a few months now and am no longer taking Lexapro. I do not take any vitamins etc.
Does anyone have any idea what this could be?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?